# SDR ASOA200901291

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LOCATED AT RBL 9 FS 559+16 TO 559+80 IS CORRODED.   REMOVED FLOOR SUPPORT AT RBL 9 FS 559+16 TO 570 IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND DRILLED NEW FLOORBEAM SUPPORT IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE SUPPORT IAW  REO 601R-55-00-337 AND MEETS ALL ITS REQUIREMENTS. LOCATED AND INSTALLED BLIND NUTS IAW SRM 51-42-34.  LOCATED AND DRILLED NUTPLATES ON BEAM SUPPORT IAW SRM 51-42-15.  INSTALLED NUTPLATES IAW SRM 51-45-00.
